Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11287
Title: Parallel-machine scheduling problems with earliness and tardiness penalties
Authors: Cheng, TCE 
Chen, ZL
Issue Date: 1994
Publisher: Palgrave Macmillan
Source: Journal of the Operational Research Society, 1994, v. 45, no. 6, p. 685-695 How to cite?
Journal: Journal of the Operational Research Society 
Abstract: We consider the problem of assigning a common due-date and sequencing a set of simultaneously available jobs on several identical parallel-machines. The objective is to minimize some penalty function of earliness, tardiness and due-date values. We show that the problem is NP-hard with either a total or a maximal penalty function. For the problem with a total penalty function, we show that the special case in which all jobs have an equal processing time is polynomially-solvable.
URI: http://hdl.handle.net/10397/11287
ISSN: 0160-5682
EISSN: 1476-9360
DOI: 10.1057/jors.1994.106
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

70
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

62
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

48
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.